# SDR DALA2015072204544

- Difficulty date: July 20, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LT WING OTBD FLAP, OTBD GUIDE VANE INBD T/E SKIN.  THE SKIN WAS REPAIRED IAW SRM 57-03, PAR 11.
